# SDR YENA2023120501531

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / CENTER WING BOX / LH TOP SKIN BTWN FR 41-42 AT BEAM Y1292.  CORROSION - PERMANENT REPAIR.  (CONSIDERED AS A MAJOR REPAIR)
